Conformally variational riemannian invariants
Case, Jeffrey S.
MetadataShow full item record
Case, Jeffrey S.; Lin, Yueh-Ju; Yuan, Wei. 2019. Conformally variational riemannian invariants. Transactions of the American Mathematical Society, vol. 371:no. 11:pp 8217-8254
Conformally variational Riemannian invariants (CVIs), such as the scalar curvature, are homogeneous scalar invariants which arise as the gradient of a Riemannian functional. We establish a wide range of stability and rigidity results involving CVIs, generalizing many such results for the scalar curvature.
Click on the DOI link to access the article (may not be free).